# SDR DALA2018100905940

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 52,086 hours, 35,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO CONDITION CK - FOUND C1 DOORWAY LWR AFT SHIM LIKE METAL PIECE CORODED. REMOVED CORRODED SPLICE & LOWER STAINLESS STEEL TRIM PLATE PER PRI 572183. 725013. INSTALLED SPLICE AND LOWER EXTERNAL SCUFF PLATE PER PRI 572183-14 AND DAC DWG 5910142. OK FOR SERVICE. (LP4254604)
